# SDR HNAA2012072700883

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 47,393 hours, 53,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY LIGHT DIM.  R & R LAMP IAW MM 33-51-00.
